Top 10 Infant Tylenol Oral Suspension – Acetaminophen

No comments
As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

1 Fl Oz, TYLENOL Infants' Oral Suspension Flavor, Grape

#ad
Tylenol #ad - Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain. 1-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

Ask a doctor about dosage for children under 2 years of age. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. Dosing is available for children 2-3 years of age.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2.24 Inches
Length1.26 Inches
Weight0.06 Pounds
Width4.27 Inches
Part Number301223000
Model301223000

2. Tylenol

#ad

2 Fl Oz, Tylenol Infants' Acetaminophen Liquid Medicine, Grape

#ad
Tylenol #ad - 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Ask a doctor about dosage for children under 2 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. This baby pain & fever relief medicine comes in a kid-friendly grape flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Dosing is available for children 2-3 years of age.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2398
Model300450122605

3. Tylenol

#ad

Dye-Free Cherry, 2 fl oz, Pain Plus Fever Relief, Infants' Tylenol Liquid Medicine with Acetaminophen

#ad
Tylenol #ad - It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight Dosing is available for children 2-3 years of age Ask a doctor about dosage for children under 2 years of age.

2-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer.

This dye-free baby pain and fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part Number300450167620
Model300450167620

4. Tylenol

#ad

Cherry, 2 fl. oz, Infants' Tylenol Acetaminophen Liquid Medicine

#ad
Tylenol #ad - Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Dosing is available for children 2-3 years of age. Tylenol is the #1 pediatrician recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician recommended brand for teething pain.

The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. Ask a doctor about dosage for children under 2 years of age. This baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight. 2-fluid ounce bottle of infants' tylenol Oral Suspension medicine to temporarily relieve minor aches and pains due to the common cold, sore throat, flu, toothache for your little one.
BrandTylenol #ad
ManufacturerTylenol Children's #ad
Height4.92 Inches
Length1.46 Inches
Weight0.2 Pounds
Width2.24 Inches
Part NumberJJ-2211
ModelJJ-2211

5. Amazon Basic Care

#ad

4 Fl Oz Pack of 1, Grape, Purple, Flavor, Effective Pain Reliever and Fever Reducer for Children, Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Fast

#ad
Amazon Basic Care #ad - Child-resistant safety cap is designed to protect your little ones. Pain relief for children: amazon basic care pain & fever, ibuprofen free, is aspirin free, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, alcohol free and gluten free.

Compare to the active ingredient in Children's Tylenol Oral Suspension. A liquid medicine with acetaminophen 160 mg per 5 ml, headache, flu, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, sore throat and toothache. How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache. Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight4 ounces
Width2.03 Inches
Part Number1020-003

6. Tylenol

#ad

Cherry, 4 Fl Oz, Tylenol Children's Oral Suspension Medicine with Acetaminophen

#ad
Tylenol #ad - 4-fluid ounce bottle of children's Tylenol Oral Suspension Medicine with cherry flavor to temporarily relieve cold and flu symptoms, including sore throat, headache and fever.

Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents decade after decade. Each 5 milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief. Our kids' cold & flu symptom medicine come in a kid-friendly cherry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years. This kids' cold & pains, headache & flu symptom medicine also helps relieve minor aches & temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula.
BrandTylenol #ad
ManufacturerChildren's Tylenol #ad
Height5.1 Inches
Length1.8 Inches
Weight4 ounces
Width2 Inches
Part NumberI00001558
ModelI00001558

7. Motrin

#ad

Ibuprofen,Pain Relief, 4 Oz, Children's Motrin Oral Suspension

#ad
Motrin #ad - Contains ibuprofen. Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. Temporarily reduces fever. Original berry flavor.
BrandMotrin #ad
ManufacturerMOTL7 #ad
Height5.1 Inches
Length2.05 Inches
Weight0.25 Pounds
Width2.05 Inches

8. Motrin

#ad

Bubblegum Flavor, 4 fl. oz, 100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

9. Motrin

#ad

1 fl. oz, Berry, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache. Motrin products can help you and your family feel better.

Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

10. Tylenol

#ad

1 Fl Oz, Tylenol Infants' Liquid Medicine with Acetaminophen Pain + Fever Relief Dye Free, Cherry

#ad
Tylenol #ad - This dye-free baby pain & fever relief medicine comes in a kid-friendly cherry flavor that is gentle on little tummies and is formulated for children 2-3 years of age; for children 2 years and younger, consult a healthcare professional.

1-fluid ounce bottle of infants' tylenol oral suspension Medicine with Dye-Free Cherry flavor to temporarily relieve minor aches and pains due to the common cold, flu, sore throat, toothache for your little one. The infants' liquid pain reliever medicine also starts to reduce fever in as little as 15 minutes. It comes with a simplemeasure dosing syringe, included for dispensing the proper dosage for your child's age and weight.

Tylenol is the #1 pediatrician-recommended brand of pain reliever & fever reducer and Infants' Tylenol is the #1 pediatrician-recommended brand for teething pain. Each 5-milliliter dose of the infants' medicine contains 160 milligrams of acetaminophen, a known pain reliever and fever reducer. Ask a doctor about dosage for children under 2 years of age. Dosing is available for children 2-3 years of age.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height4.27 Inches
Length1.26 Inches
Width2.24 Inches
Part Number1684245
Model300450167040